Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 62, NWS Pueblo, CO

May 23, 20154 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 23, 2015, 9:43 PM MDT for 4 counties in Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 9:43 PM MDT (03:43 UTC)
Expired
May 23, 2015, 10:30 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties El Paso County, CO, Fremont County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2134 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WUUS55 KPUB 240343
SVRPUB
COC041-043-101-119-240430-
/O.NEW.KPUB.SV.W.0062.150524T0343Z-150524T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
943 PM MDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHEASTERN TELLER COUNTY IN CENTRAL COLORADO...
  SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
  EAST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...

* UNTIL 1030 PM MDT

* AT 943 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PENROSE...OR
  24 MILES NORTHWEST OF PUEBLO...MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  CANON CITY...PENROSE AND MIDWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3835 10493 3847 10528 3874 10492 3850 10463
TIME...MOT...LOC 0343Z 231DEG 12KT 3845 10499 

HAIL...1.00IN
WIND...<50MPH
 
$$
3 follow-up statements
141 
WWUS55 KPUB 240358
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
958 PM MDT SAT MAY 23 2015

COC041-043-101-119-240430-
/O.CON.KPUB.SV.W.0062.000000T0000Z-150524T0430Z/
PUEBLO CO-TELLER CO-EL PASO CO-FREMONT CO-
958 PM MDT SAT MAY 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHWESTERN PUEBLO...SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO
AND EAST CENTRAL FREMONT COUNTIES...

AT 956 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENROSE...OR 
23 MILES NORTHWEST OF PUEBLO.  ANOTHER SEVERE THUNDERSTORM WAS 
LOCATED 3 MILES TO THE EAST OF CANON CITY.  THESE SEVERE 
THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CANON CITY...PENROSE AND MIDWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3835 10493 3847 10528 3874 10492 3850 10463
TIME...MOT...LOC 0356Z 228DEG 13KT 3847 10495 

HAIL...1.00IN
WIND...<50MPH
 
$$
060 
WWUS55 KPUB 240416
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1016 PM MDT SAT MAY 23 2015

COC041-043-101-119-240430-
/O.CON.KPUB.SV.W.0062.000000T0000Z-150524T0430Z/
PUEBLO CO-TELLER CO-EL PASO CO-FREMONT CO-
1016 PM MDT SAT MAY 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHWESTERN PUEBLO...SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO
AND EAST CENTRAL FREMONT COUNTIES...

AT 1012 PM MDT...A SEVERE THUNDERSTORM WAS OVER FAR NORTHWESTERN 
PUEBLO COUNTY...OR 22 MILES NORTHWEST OF PUEBLO...MOVING NORTHEAST 
AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...PRIMARILY OVER OPEN COUNTRY OF EASTERN 
FREMONT...NORTHWESTERN PUEBLO AND SOUTHWESTERN EL PASO COUNTIES.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3837 10489 3849 10526 3874 10492 3850 10464
      3838 10488
TIME...MOT...LOC 0412Z 228DEG 9KT 3850 10491 

HAIL...1.00IN
WIND...<50MPH
 
$$
150 
WWUS55 KPUB 240429
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1029 PM MDT SAT MAY 23 2015

COC041-043-101-119-240439-
/O.EXP.KPUB.SV.W.0062.000000T0000Z-150524T0430Z/
PUEBLO CO-TELLER CO-EL PASO CO-FREMONT CO-
1029 PM MDT SAT MAY 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUEBLO...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT
COUNTIES WILL EXPIRE AT 1030 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3837 10489 3849 10526 3874 10492 3850 10464
      3838 10488
TIME...MOT...LOC 0428Z 231DEG 12KT 3850 10491 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:33 PM MDT, 6 hours 10 minutes earlier.

Area forecast discussion, May 23, 3:33 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
333 PM MDT SAT MAY 23 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 239 PM MDT SAT MAY 23 2015

A LINE OF THUNDERSTORMS WAS MOVING THROUGH THE SOUTHEAST PLAINS OF
CO...AND IT WILL CONTINUE MOVING EASTWARD ACRS THE PLAINS INTO THE
EVENING HOURS. THE FAR SERN PLAINS WL HAVE THE BEST CHANCE FOR
SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY A
TORNADO OR TWO. THE REST OF THE FORECAST AREA WILL HAVE ISOLD TO
SCT TSTMS WITH THE MAIN THREATS BEING STRONG WIND GUSTS AND
GENERALLY SMALL HAIL.

AN UPR LOW WL MOVE INTO WEST CENTRAL CO TONIGHT...BRINGING
ADDITIONAL PCPN TO THE CONTDVD. WHILE MOST OF THE REST OF THE
AREA WL SEE CONDITIONS DRY OUT...LOCATIONS NEAR THE EASTERN BORDER
MAY SEE PCPN LINGER INTO THE LATE NIGHT HOURS. THAT UPR LOW IS
EXPECTED TO ELONGATE ON SUN....STRETCHING FROM SERN WY INTO
SOUTHERN CO. PCPN WL ALREADY BE GOING ALONG THE CONTDVD IN THE
MORNING...BUT WL SPREAD EASTWARD THRU THE DAY. HEAVY RAIN WL STILL
BE A THREAT ACRS THE AREA...WITH THE EASTERN PLAINS AND MTNS BEING
MOST PRONE TO FLASH FLOODING CONCERNS DUE TO SATURATED SOILS. THE
HIGH MTN AREAS WL STILL SEE SOME SNOW WITH GENERALLY LIGHT
ACCUMULATIONS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 239 PM MDT SAT MAY 23 2015

SUN NIGHT THE UPR LOW WEAKENS AND BECOMES AN OPEN WAVE. AN UPR
TROF REMAINS OVR CO INTO MON MORNING AND SLOWLY MOVES EAST OF THE
STATE DURING THE DAY. UNSETTLED AND MOIST CONDITIONS WL CONTINUE
OVR THE AREA AND THERE WL BE ANOTHER ROUND OF WIDESPREAD PCPN OVR
THE MTNS AND HIGH VALLEYS...WITH ISOLD TO SCT ACTIVITY OVR THE
SERN PLAINS. HIGH TEMPS OVR THE AREA ON MON WL STILL BE A LITTLE
BELOW NORMAL.

TUE LOOKS A LITTLE DRIER AS A SHORTWAVE RIDGE MOVES OVR THE
AREA. HOWEVER...THERE WL STILL BE ENOUGH MOISTURE OVR THE AREA
ALONG WITH AFTERNOON INSTABILITY TO BRING SHOWERS AND
THUNDERSTORMS OVER AND NR THE MTNS. WED AN UPR TROF IS FORECAST TO
LIE FROM ID TO OVR NV TO BAJA CA. MSTR AHEAD OF THIS SYSTEM WL
BRING PCPN TO THE MTNS AND HIGH VALLEYS ON WED. A SFC LOW OVR THE
OK PANHNDL ON WED WL BRING SOME UPSLOPE FLOW TO THE ERN PLAINS AND
ISOLD TO SCT PCPN. THE UPR TROF MOVES OVR THE GREAT BASIN ON THU
AND IT STILL LOOKS LIKE THERE WL BE A TAP OF SUB TROPICAL MSTR
COMING NORTHWARD INTO CO...LEADING TO MORE SHOWERS AND TSTMS. THE
UPR TROF MOVES ACRS CO THU NIGHT AND FRI...WITH A FRONT DROPPING
INTO ERN CO ON FRI. FRI NOW LOOKS LIKE A DAY WITH WIDESPREAD PCPN
OVR THE ERN PLAINS AND MTNS. AS THAT UPR TROF MOVES OUT OF THE
AREA FOR SAT...THE ERN PLAINS SHOULD BE DRIER...BUT THERE WL
STILL BE SOME PCPN OVR THE MTNS AND HIGH VALLEYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 239 PM MDT SAT MAY 23 2015

ISOLD SHOWERS AND TSTMS MAY BE IN THE VCNTY OF THE TAF SITES THIS
EVENING WITH GUSTY AND ERRATIC WINDS BEING A THREAT...THERE COULD
ALSO BE BRIEF MVFR CONDITIONS. OTHERWISE VFR CONDITIONS ARE
EXPECTED. SUNDAY AFTERNOON THERE WILL AGAIN BE THE CHANCE FOR SOME
SHOWERS AND TSTMS IN THE VCNTY OF THE TAF SITES.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...28
AVIATION...28
Hazardous weather outlook, May 23, 8:40 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
840 PM MDT SAT MAY 23 2015

COZ058>089-093>099-241300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
840 PM MDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE UNTIL AROUND MIDNIGHT OVER
THE REGION. OVER THE PLAINS...ONE OR TWO STORMS MAY BECOME STRONG.
THE MAIN THREATS WILL BE HAIL UP TO 1 INCH IN DIAMETER AND
LIGHTNING. OVER THE MOUNTAINS AND INTERSTATE 25 CORRIDOR...THE
MAIN THREATS FROM ANY STORMS WILL BE LIGHTNING AND HAIL UP TO ONE
HALF INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO
THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000
FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE
MOUNTAINS...DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM
THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN
AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL
AND STRONG WINDS.

THURSDAY AND FRIDAY WILL SEE THE POTENTIAL FOR MORE WIDESPREAD
SHOWERS AND THUNDERSTORMS. HOWEVER...THIS IS HIGHLY UNCERTAIN AT
THIS TIME AS SOME OF THE LATEST MODELS RUNS HAVE TRENDED TOWARD
DRIER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE TONIGHT ACROSS THE EASTERN PLAINS OF SOUTHERN COLORADO.

06/06

In the hours before

Local storm report, May 23, 6:46 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 ENE PUEBLO WEST       38.38N 104.64W
05/23/2015  M0.75 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

MN
Local storm report, May 23, 7:49 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 NE PUEBLO             38.30N 104.59W
05/23/2015  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

MN
Local storm report, May 23, 7:59 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
759 PM MDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 NNE PUEBLO            38.31N 104.59W
05/23/2015  E1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, May 23, 8:24 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
824 PM MDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 NNE PUEBLO            38.30N 104.59W
05/23/2015  M2.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            740 PM TO 750 PM

&&

PGW
Special weather statement, May 23, 8:32 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
832 PM MDT SAT MAY 23 2015

COZ089-093>098-240400-
CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN KIOWA COUNTY CO-
EASTERN LAS ANIMAS COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
832 PM MDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CROWLEY...KIOWA...
NORTHEASTERN LAS ANIMAS...OTERO...PROWERS AND BENT COUNTIES UNTIL
1000 PM MDT...

AT 827 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG
THUNDERSTORM OVER CHERAW...OR 8 MILES NORTH OF LA JUNTA.  ADDITIONAL
STRONG STORMS WERE 7 MILES TO THE EAST OF SUGAR CITY AND NEAR LA
JUNTA.  THESE STRONG STORMS WERE MOVING TO THE EAST-NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE... LAMAR...LA JUNTA...ROCKY FORD...LAS
ANIMAS...ORDWAY...HOLLY...SWINK...EADS...GRANADA...WILEY...SUGAR
CITY...CHERAW...SHERIDAN LAKE...HARTMAN...HASWELL...MCLAVE...
NEEGRONDA RESERVOIR...TOWNER AND BRISTOL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3764 10380 3852 10377 3853 10317 3861 10317
      3861 10205 3765 10204
TIME...MOT...LOC 0227Z 241DEG 31KT 3811 10351
Local storm report, May 23, 9:41 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
941 PM MDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             1 WNW PENROSE           38.44N 105.03W
05/23/2015  M1.00 INCH       FREMONT            CO   TRAINED SPOTTER

            LASTED ABOUT 7 MINUTES

&&

PGW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:28 PM MDTSpecial Weather StatementPUBPueblo92 min
May 23, 7:41 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo38 min
May 23, 8:32 PM MDTSpecial Weather StatementPUBBent, Crowley, Kiowa, Otero, Prowers88 min
May 23, 9:24 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Otero, Prowers3 hr
May 23, 10:36 PM MDTSpecial Weather StatementPUBKiowa, Prowers84 min
May 23, 10:51 PM MDTSpecial Weather StatementPUBEl Paso84 min
May 24, 12:37 PM MDTTornado WarningPUBEl Paso23 min
May 24, 1:06 PM MDTAreal Flood AdvisoryPUBEl Paso114 min
May 24, 1:31 PM MDTSpecial Weather StatementPUBLas Animas44 min
May 24, 1:59 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
May 24, 2:11 PM MDTSpecial Weather StatementPUBBent49 min
May 24, 2:26 PM MDTSevere Thunderstorm WarningPUBLas Animas34 min
May 24, 2:30 PM MDTSevere Thunderstorm WarningPUBBent, Prowers45 min
May 24, 3:12 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
May 24, 3:36 PM MDTTornado WarningPUBBent, Prowers24 min
May 24, 3:48 PM MDTAreal Flood AdvisoryPUBBent, Prowers3 hr
May 24, 3:50 PM MDTTornado WarningPUBBent, Prowers40 min
May 24, 4:25 PM MDTTornado WarningPUBProwers50 min
May 24, 4:26 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers49 min
May 24, 4:56 PM MDTSevere Thunderstorm WarningPUBProwers64 min
May 24, 4:59 PM MDTFlash Flood WarningPUBProwers3 hr
May 24, 5:07 PM MDTTornado WarningPUBProwers38 min
May 24, 5:11 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers49 min
May 24, 5:12 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers48 min
May 24, 5:41 PM MDTTornado WarningPUBProwers18 min
May 24, 5:54 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers36 min
May 24, 5:58 PM MDTSevere Thunderstorm WarningPUBProwers25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.